# SDR SIMA202001274002

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 37,790 hours, 33,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER L/H WING EMERGENCY LIGHT INOP-C/A-RELAMPED OVER L/H WING EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHECK GOOD
